International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1989 / Article

Open Access

Volume 2 |Article ID 602125 |

J. Golec, G. Ladde, "Euler-type approximation for systems of stochastic differential equations", International Journal of Stochastic Analysis, vol. 2, Article ID 602125, 11 pages, 1989.

Euler-type approximation for systems of stochastic differential equations

Received01 Jul 1989
Revised01 Oct 1989


By developing a stochastic version of the Taylor formula, the mean-square convergence of the Euler-type approximation for the solution of systems of Itô-type stochastic differential equations is investigated. Sufficient conditions are given to obtain time-varying and time-invariant error estimates.

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.